Medical Questions > Conditions and Diseases > Urinary and Bladder Disorders Forum

urinary tract infection & membrane tissue in urine

Must Read
One in five women will develop a UTI during her life. But what are UTIs? and what causes this type of infection?...
Why are women more at risk of developing UTI than men? Read here for more on what causes urinary tract infections and what puts you at risk of UTI....
A UTI can affect the bladder, kidney, ureters and/or the urethra. Learn which symptoms indicate urinary tract infection, complications and when to seek help....
I was recently diagnosed with a urinary tract infection; i had bacteria in the urine. I was given antibiotic nitrofurantoin mono-mcr 100 myl. I took this for the prescribed 7 days, twice a day. I am now 1 week past the meds and now I am beginning to see a small amount of what looks like membrane in urine. I also have a drawing-like feeling when I urinate. During the time I had the infection in the beginning days I also saw membrane in my urine.

I am a 26 year old female and am not sexually active nor have I ever been sexually active. I picked up this bladder infection a few days after I went to the doctor and had my first gyn exam. What is this tissue thing, and what do you recommend I do now?

Thank you.
Did you find this post helpful?
First Helper Tru
|

replied October 5th, 2009
wow your not alone...I had the same thing happen. I had flesh and brown spec in my urine. I think this is the bacteria that is passing through. My doctor said this is from not drinking enough fluids. When your dehydrated and not drinking enough fluids it doesn't pass all the bacteria through. So the bacteria builds up.
|
Did you find this post helpful?

User Profile
replied November 6th, 2009
Community Volunteer
I have heard of this too...However, if you see any blood or it is real cloudy, then you should check into it....

Caroline
|
Did you find this post helpful?

replied November 1st, 2010
nitrofurantoin mono-mcr 100 mg
can i take this if i am 36 weeks pregnant
|
Did you find this post helpful?

User Profile
replied November 2nd, 2010
Community Volunteer
Hi hansonjena and welcome to ehealth: Call your physician before you take any kind of drug when you are pregnant...Take care...

Caroline
|
Did you find this post helpful?

replied November 26th, 2013
Hi Everyone, Did anyone get different colors of urine while taking this med? Sometimes mine is yellow , med yello and brown yellow. When I went to the Dr it was dark blood.
|
Did you find this post helpful?